# SDR 120B2020071400074

- Difficulty date: July 14, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 149T7250
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 100
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILLET PANEL 193ML IS DELAMINATED ON THE INNER SURFACE.  REPAIRED.
